# SDR QXEA200800689

- Difficulty date: June 12, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 16,954 hours, 12,090 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD C4 CHECK LT SECTION OF THE 280 CROSSBEAM IS CORRODED.  BLENDED CORROSION FROM LT FS 280 CROSSBEAM.  .020 MATERIAL REMOVED, BLEND IS OUT OF LIMITS IAW REO 670-53-11-046.  REMOVED LT SECTION OF 280 CROSSBEAM IAW CRJ 700 SRM 51-42-06.  CUT NEW CROSSBEAM IAW REO 670-53-11-047.  PERFORM LPI IAW CRJ NDTM 51-20-008 NO DEFECT NOTED.  INSTALLED NEW 280 CROSSBEAM IAW CRJ 700 SRM 51-40-11, REO 670-53-11-046.  PRIMED AND APPLIED TOP COAT IAW CRJ 700 SRM 51-25-06 AND 51-21-11.
